# SDR DALA2016111108825

- Difficulty date: July 23, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 63,749 hours, 45,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1307-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN & INTERNAL DOUBLER AT THE AFT LAV WASTE PANEL BS 1307-1322, L21 - 22L, WERE CORRODED AND REQUIRED REPAIR DOUBLERS.
